# SDR FDEA202208021926

- Difficulty date: August 2, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N686FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 804
- Aircraft time: 30,574 hours, 17,521 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT REPAIR ASSESSMENT:EXISTING CROSSBEAM REPAIR FOUND ON MAIN DECK AT   FR58,BTW -Y450~-Y953. COMPLIED WITH ATTACHMENT B OF EO:E6-5100-7-5000 D7 PT1,TITLE:A300/A310 RPR IDENT &   SUPPLEMENTAL MX REQ(SMR)TRK,INSPECTION OF EXISTING REPAIR DETERMINED IT TO BE   CURRENT WITH FAA APPROVED DATA:A300-600F SRM 53-10-15-201 PARA.14 FIG.211 PAGE   385~392,THIS REPAIR IS CLASSIFIED AS MAJOR CATEGORY A REPAIR WITH NO SUPPLEMENTAL   INSPRCTION REQUIREMENTS.
